hi all, i have just had a really bad reaction to my medication, which i have been taking for a while, it has left me with lesions all over my body from my head right down to the bottom of my feet, feeling very uncomfortable in my own skin at present and just don't have the fright in me to fright this. my lupus has been active for some time, so its been one thing after another, for the last year. not in a good place.

thanks all...just needed to get this of my chest, as sometimes i feel people don't really understand

1 Reply

  • Welcome to LUpus Patients Understanding & Support (LUPUS) at HealthUnlocked.

    I am sorry to read this news. You are in the right place to talk and get things off your chest. Being able to fight back, having resilience, does not mean you have to be "positive" all the time. Your feelings are both understandable and "normal"!

    We also have another website called the LuPUS Message Board where you can also post questions and talk to other people. Registration is FREE and we offer free information and free online psychological support. We specialise in psychological support with our own counsellor/psychotherapist available.

    By becoming a Member, you will have access to the private forums and because they are private, only Members have access and even bots and search engines are forbidden.

    When you register, please use the following format for entering your date of birth: nn-nn-nnnn where n=number. Please use the "-" separator and not "/".

    Finally, please go to: and Sign Up.

    I look forward to talking with you more!

    Sometimes we need to talk to people who understand and who are not family or friends.

    With good wishes!


You may also like...